# SDR A6WA201644059

- Difficulty date: July 1, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 30,983 hours, 29,550 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R1201636
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B L/E INNER SKIN IS CRACKED 24 INCHES FROM I/B EDGE.  REPAIRED DAMAGE IAW EA AWAC-CRJ257-00423 REV-IR  AND AWAC SUPPLEMENT 16-188.
